RUS  ENG
Full version
JOURNALS // Nanosystems: Physics, Chemistry, Mathematics // Archive

Nanosystems: Physics, Chemistry, Mathematics, 2024 Volume 15, Issue 2, Pages 155–159 (Mi nano1257)

MATHEMATICS

Mathematical model of weakly coupled spherical resonator chains under the influence of external magnetic field

Alina S. Melikhova, Anton I. Popov, Irina V. Blinova, Igor Yu. Popov

ITMO University, St. Petersburg, Russia

Abstract: The Schrödinger operators with constant magnetic field in a bent chain and Y-type chain of coupled balls are considered. Coupling exists due to point-like openings at the touching points of neighbor spheres. The mathematical background of the model is the theory of self-adjoint extensions of symmetric operators. The spectral equations for the model operators in each case were derived and analyzed.

Keywords: spectrum, operator extensions theory, balls chain, magnetic field.

Received: 23.05.2023
Revised: 27.07.2023

Language: English

DOI: 10.17586/2220-8054-2024-15-2-155-159



© Steklov Math. Inst. of RAS, 2025